Ipilimumab-induced immunomediated adverse events: possible pitfalls in (18)F-FDG PET/CT interpretation

Research output: Contribution to journalArticlepeer-review

Abstract

A 42-year-old woman underwent resection of a high-risk melanoma of the right thigh. Adjuvant treatment with ipilimumab was then started within a phase III randomised, double-blind clinical trial. F-FDG PET/CT scan showed intense uptake in mediastinal hilar lymph nodes, bilaterally, and in rectus abdominis muscle. Biopsy at the abdominal wall revealed a chronic granulomatous inflammation. After oral steroid treatment, all the areas of abnormal tracer uptake disappeared. Ipilimumab can induce inflammatory immunomediated reactions that should be taken into account to avoid misinterpretation.

Original languageEnglish
Pages (from-to)472-474
Number of pages3
JournalClinical Nuclear Medicine
Volume39
Issue number5
DOIs
Publication statusPublished - May 1 2014

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Ipilimumab-induced immunomediated adverse events: possible pitfalls in (18)F-FDG PET/CT interpretation'. Together they form a unique fingerprint.

Cite this